Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 25, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 2 (1991)
Bull. Amer. Math. Soc. 25 (1991)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 2 (1991)
Bull. Amer. Math. Soc. 25 (1991)
More Information
Full-text PDF Free Access     Request Permissions
Geodesic flows, interval maps, and symbolic dynamics
Roy Adler and Leopold Flatto.
Bull. Amer. Math. Soc. 25 (1991), 229-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1085823
Global order from local sources
Charles Radin.
Bull. Amer. Math. Soc. 25 (1991), 335-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094191
Finite sections of Segal-Bargmann space Toeplitz operators with polyradially continuous symbols
Albrecht Böttcher and Hartmut Wolf.
Bull. Amer. Math. Soc. 25 (1991), 365-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1090404
Existence of non-subnormal polynomially hyponormal operators
Raúl E. Curto and Mihai Putinar.
Bull. Amer. Math. Soc. 25 (1991), 373-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091568
The Burau representation of the braid group $B_{n}$ is unfaithful for large $n$
John Atwell Moody.
Bull. Amer. Math. Soc. 25 (1991), 379-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098347
Geometric and differential properties of subanalytic sets
Edward Bierstone and Pierre D. Milman.
Bull. Amer. Math. Soc. 25 (1991), 385-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102751
Convergence groups are Fuchsian groups
David Gabai.
Bull. Amer. Math. Soc. 25 (1991), 395-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102752
The Tait flyping conjecture
William W. Menasco and Morwen B. Thistlethwaite.
Bull. Amer. Math. Soc. 25 (1991), 403-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098346
On a conjecture of Frobenius
Nobuo Iiyori and Hiroyoshi Yamaki.
Bull. Amer. Math. Soc. 25 (1991), 413-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102753
Critical behaviour of self-avoiding walk in five or more dimensions
Takashi Hara and Gordon Slade.
Bull. Amer. Math. Soc. 25 (1991), 417-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093059

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vertex operator algebras and the Monster, by Igor Frenkel, James Lepowsky and Arne Meurman.
Reviewer: Andrew Ogg
Bull. Amer. Math. Soc. 25 (1991), 425-432
Review information
Full-text PDF Free Access
Group theory in physics, volume III, Supersymmetries and infinite-dimensional algebras, by J. F. Cornwell.
Reviewer: Alex J. Feingold
Bull. Amer. Math. Soc. 25 (1991), 432-440
Review information
Full-text PDF Free Access
Hilbert modular forms, by Eberhard Freitag.
Reviewer: Gerard van der Geer
Bull. Amer. Math. Soc. 25 (1991), 441-445
Review information
Full-text PDF Free Access
Transcendental numbers, by Andrei B. Shidlovskii.
Reviewer: R. Tijdeman
Bull. Amer. Math. Soc. 25 (1991), 445-453
Review information
Full-text PDF Free Access
Twistor theory for Riemannian symmetric spaces, by Francis E. Burstall and John H. Rawnsley.
Reviewer: Raymond O. Wells, Jr.
Bull. Amer. Math. Soc. 25 (1991), 454-457
Review information
Full-text PDF Free Access
Subharmonic functions,, by W. K. Hayman.
Reviewer: Albert Baernstein, II
Bull. Amer. Math. Soc. 25 (1991), 458-467
Review information
Full-text PDF Free Access